MathSciNet Relay Station
MathSciNet bibliographic data
MR2013784 11G40 (11F11 11G18)
Iovita, Adrian; Spieß, Michael Derivatives of $p$-adic $L$-functions, Heegner cycles and monodromy modules attached to modular forms. Invent. Math. 154 (2003), no. 2, 333–384.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement